Results 1 to 2 of 2
Can Abilify cause insomnia?
  1. #1
    ihcuids is offline New Member
    Join Date
    Jan 2007
    Location
    , , .
    Posts
    3

    Default Can Abilify cause insomnia?

    I read a lot of peoples' reviews about Abilify helping to cure their insomnia, but I swear after I started taking it I just couldn't sleep. My prescription Temazepam didn't help at all and I tried melatonin with no success. I even tried Calms Forte, a homeopathic sleep aid, and all I did was still toss and turn. I was averaging about 4 hours a night till I started retaking a prescription of Trazodone I had from three years ago, and that helped me stay asleep when I finally nodded off, but it still takes me about 2 hours to finally fall asleep. Is this common with Abilify? I have only been taking it for a week and I only take 5mg at around bedtime, but I don't remember having this side effect from when I took it it several years ago. Does anybody else have this problem and, if so, how did you solve it? It's really starting to bother the heck out of me and I don't see my doctor till the 25th.

  2. #2
    vampire024 is offline New Member
    Join Date
    May 2009
    Posts
    5

    Default

    this happens to me when i take abilify. i take restoril and benadryl to help sleep.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22